# SDR GTIA2016042301533

- Difficulty date: April 23, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N617NK
- Make and model: Airbus A320-232
- Aircraft serial: 5387
- Aircraft time: 13,848 hours, 6,316 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT FWD F/A INBD JUMPSEAT IS NOT TESTING GREEN, FLASHLIGHT AND HOLDERS, FLIGHT DECK OR CABIN.  R & R FLASHLIGHT IAW DWG A320-232EQ, CHECKED OK, THIS CLEARES DMI 8018671 MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED.
